MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 3 S/A CCS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 3 S/A CCS-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J808T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: what tissue/location was suturing when pull off occurred? linea alba on the abdomen of a horse.How many suture/needle pull offs occurred during suturing on this one patient during this single surgical procedure? it has happened twice.Procedure name: equine colic surgery, date (b)(6) 2020.Was the needle removed from the animal during the same procedure? yes.Note: events reported in 2210968-2020-07242.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a horse underwent a colic procedure on (b)(6) 2020 and suture was used on the abdomen.During the procedure, the suture pulled off completely at the swage part of the needle.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 09/28/2020.Additional information: h6.A manufacturing record evaluation was performed for the finished device phz839 batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD UD 27IN 3 S/A CCS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10574900
Report Number2210968-2020-07243
Device Sequence Number1271029
Product Code GAM
UDI-Device Identifier10705031043077
UDI-Public10705031043077
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberJ808T
Device Catalogue NumberJ808T
Device Lot NumberPHZ839
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date09/28/2020
Patient Sequence Number1